# SDR SWAA2019121239561

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 67,026 hours, 39,509 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 3705
- Condition: No Test
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY-------------------------------------------------------------AT FL400 INDICATED AIR SPEED DISAGREE FLAG ON PRIMARY FLIGHT DISPLAY +- 5-6 KTS BETWEEN CAPTAIN/FIRST OFFICER/STANDBY AIR SPEED. DURING DESCENT CAPTAINS AIR SPEED GRADUALLY DECREASED TO 45KT, FIRST OFFICERS STANDBY INDICATED 250KT. CAPTAINS ALTITUDE 300-500FT HIGH. ELECTRONIC ENGINE CONTROL SYSTEM     / SHIFTED TO ALTITUDE MODE. CAPTAIN AIR SPEED & ALTITUDE REMAINED ERRONEOUS UNTIL 5000-8000FT WHEN THEY SEEMED NORMAL. / R&R LEFT ANGLE OF ATTACK SENSOR PER AMM.
